# SDR BSAASDR0801

- Difficulty date: January 2, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N856CA
- Make and model: Beech 1900D
- Aircraft serial: UE405
- Aircraft time: 13,284 hours, 17,613 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Crago Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT, NO LOSS OF PRESSURIZATION.  INITIALLY DEFERRED.  ADJUSTED CARGO DOOR SWITCH, OPERATIONAL CHECK GOOD.
